The Stacks project

Bibliography entry olsson-starr

author
Olsson, Martin Christian and Starr, Jason
title
Quot functors for Deligne-Mumford stacks
year
2003
journal
Communications in Algebra
volume
31
number
8
pages
4069–4096

@ARTICLE{olsson-starr,
    AUTHOR = "Olsson, Martin Christian and Starr, Jason",
    TITLE = "Quot functors for {D}eligne-{M}umford stacks",
    NOTE = "Special issue in honor of Steven L. Kleiman",
    JOURNAL = "Comm. Algebra",
    FJOURNAL = "Communications in Algebra",
    VOLUME = "31",
    YEAR = "2003",
    NUMBER = "8",
    PAGES = "4069--4096"
}

      

This item is referenced in 4 tags:

  • in Section 95.21: Obstruction theories
  • in Section 96.6: The stack of coherent sheaves in the non-flat case
  • in Subsection 109.5.9: Hilbert, Quot, Hom and branchvariety stacks
  • in Subsection 109.5.11: Theorem on formal functions and Grothendieck's Existence Theorem